Generalized distance and fixed point theorems in partially ordered probabilistic metric spaces


Reza Saadati




Recently, Ćirić, Miheţ and Saadati [Topoplogy Appl. 156 (2009), 2838-2844] proved a common fixed point theorem in partially ordered probabilistic metric spaces. In this paper, we consider the generalized distance in probabilistic metric spaces introduced by Saadati, et. al., [Bull. Iranian Math. Soc. 35:2 (2009), 97-117] and prove some fixed point theorems in partially ordered probabilistic metric spaces.